# SDR CA980330008

- Difficulty date: March 25, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,854 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 15,027 hours, 17,595 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE THE NR 2 ENGINE LOW OIL PRESSURE LIGHT CAME ON ACCOMPANIED BY FLUCTUATIONS IN OIL PRESSURE INDICATION. ENGINE POWER WAS REDUCED, BUT WHEN THE OIL PRESSURE DROPPED BELOW 40 PSI THE ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION FOUND THE NR 2 ENGINE OIL QUANTITY LOW DUE TO OIL LEAKS IN THE OIL COOLER. THE OIL COOLER WAS REPLACED. THE OIL WAS REPLENISHED. THE OIL COOLER CHECKED SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
